i was diagnosed with ngu (non gonoccocal urethritis) medications don’t help. Can ngu lead to hiv or aids?

I am male 19 years old and i’m experiencing pain when urinating and yellowish-green discharge. When i went to the doctor, i was diagnosed with ngu (non gonoccocal urethritis). I also tested negative for hiv. I only have one sexual partner and she told me she had bacterial vaginosis and vulvovaginosis, but she’s infection free now. I’ve been suffering ngu for 4 months and i’ve been prescribed meds such as azithrumycin, metrodinazole and doxicycline throughout those 4 months. I even had an anti gonorrhea injection. The discharge lessened but symptoms didn’t completely disappear. I don’t know what to do anymore, the medications don’t help. Can my ngu even lead to hiv or aids? Help, thank you.





This Question Is Open to Answers -Post Your Comment Below

Dr. Ayman Darrag
Member
Dr. Ayman Darrag
Hi and welcome to question doctors.com You should consider the following Take all medications-even if you start to feel better before you finish the treatment Treat your partner Abstain from sex until you and partners are treated completely.. Garlic cloves are rich in anti-microbial agents such as allacin and so you should include garlic in your meals. You can make a tonic and drink it daily to help your body fight off the infection. Chop about 2 or three pods of garlic. If you would like to, you can instead mash them with the flat side of a large knife.… Read more »
Dr. Ayman Darrag
Member
Dr. Ayman Darrag

HIV is not a complication for ngu but recurrence is..
Thanks

Dr Mahaveer
Member
Dr Mahaveer

hi
it seems that the medicines are not working. if oral anti biotic tablets are not working then you should start on iv antibiotics. it is less likely that ngu may turn into a hiv or aids unless you get very low on immunity and get a exposure to hiv partner.
thanks

shw12
Member
shw12

HI
NGU GENERALLY DOESNT LEAD TO HIV OR AIDS UNLESS IT IS INCOMPLETELY TREATED. IF MEDICINES ARENT HELPING YOU,THEN YOU SHOULD GET A SECOND OPINION AND CHANGE THE DRUGS THAT YOU HAVE BEEN TAKING.

mrsshalini14
Member
mrsshalini14

Hello there
It is less likely that ngu may lead to hiv. Unless you are exposed to hiv source in a unprotected fashion.there are no chances of hiv in ur case. U need to start on higher antibiotics

wpDiscuz